# SDR CA101222016

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Condition: Cracked
- Location: Cockpit
- Part time: 23,934 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST OFFICERS WINDSHIELD CRACKED ON APPROACH. MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD.
